MAUDE Adverse Event Report: ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS

ABBOTT MEDICAL AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM; CATHETER, PERCUTANEOUS
Model Number 9-ATV08F45/80
Medical Device Problem Codes Difficult to Advance (2920); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that on (b)(6) 2025, a 18mm amplatzer septal occluder was chosen for an atrial septal defect (asd) closure procedure using a 8f amplatzer trevisio intravascular delivery system (atv) during procedure, a 6fr short 10cm sheath inserted, dilated to 8fr, a 24mm sizing balloon was inserted sheath less without issue.The defect was sized and 8fr amplatzer trevisio intravascular delivery system was chosen.When inserting the 8fr trevisio there was a difficulty experienced trying to advance delivery system.The delivery system was removed and burr seen at the tip.A new 8f amplatzer talisman delivery sheath was opened and passed without issue.There was no delay in the procedure.The patient was reported stable.
 
Additional Manufacturer Narrative
It is unknown if the device is returning for analysis.A follow-up report will be submitted with all additional relevant information.
 
Additional Manufacturer Narrative
An event of difficult to advance and material deformation was reported.A returned device assessment could not be performed as the device was not returned for analysis.As the event is not reportable, a letter is not requested and there is no indication of a product issue no device history record or lot specific similar complaint review is required.Based on available information and without the device to analyze, the cause of the reported event could not be conclusively determined.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
AMPLATZER TREVISIO INTRAVASCULAR DELIVERY SYSTEM
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT MEDICAL REG# 2135147
5050 nathan ln n
plymouth MN 55442
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key22233578
Report Number2135147-2025-03248
Device Sequence Number8026936
Product Code DQY
UDI-Device Identifier05415067030924
UDI-Public(01)05415067030924(17)270331(10)10272385
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K190581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9-ATV08F45/80
Device Catalogue Number9-ATV08F45/80
Device Lot Number10272385
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer07/30/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date08/14/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age50 YR
Patient SexFemale
Patient Weight70 KG